Duke Mathematical Journal
- Duke Math. J.
- Volume 166, Number 13 (2017), 2521-2598.
Representation stability and finite linear groups
We study analogues of -modules where the role of the symmetric group is played by the general linear groups and the symplectic groups over finite rings, and we prove basic structural properties such as local Noetherianity. Applications include a proof of the Lannes–Schwartz Artinian conjecture in the generic representation theory of finite fields, very general homological stability theorems with twisted coefficients for the general linear and symplectic groups over finite rings, and representation-theoretic versions of homological stability for congruence subgroups of the general linear group, the automorphism group of a free group, the symplectic group, and the mapping class group.
Duke Math. J., Volume 166, Number 13 (2017), 2521-2598.
Received: 20 December 2015
Revised: 13 January 2017
First available in Project Euclid: 20 June 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Putman, Andrew; Sam, Steven V. Representation stability and finite linear groups. Duke Math. J. 166 (2017), no. 13, 2521--2598. doi:10.1215/00127094-2017-0008. https://projecteuclid.org/euclid.dmj/1497924228